# SDR SIMA962511

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: D49412001
- Condition: Failed
- Location: Landing Gear
- Part time: 1,884 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3582 - GEAR INTRANSIT LIGHT CAME ON DURING TAXI.  RAI'D LANDING GEAR CONTROL PANEL.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
